MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained an injury while unloading their evolution transfer carriage from the sterilizer.No medical treatment was sought or administered.The user facility did not disclose specific details pertaining to how the employee obtained the injury.
 
Additional Manufacturer Narrative
A steris technician arrived onsite to inspect the evolution transfer carriage and found that the height on one of the front casters required adjustment to properly align with the docking station.Due to the misalignment, the transfer carriage's locking mechanism was not able to properly engage with the docking station.The transfer carriage height was corrected by adjusting the height of the caster to properly align with the docking station.The unit was tested, confirmed to be operational, and returned to service.It is unknown if the misalignment of the front caster with the docking station was a contributing factor to the reported event.No additional issues have been reported.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17503044
Report Number3005899764-2023-00038
Device Sequence Number12378796
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown